# SDR IPXA09556913

- Difficulty date: July 26, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Gouged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:41N TOP FRAME GOUGED AT BS 240, RBL 10, WL 159 (IN NOSE E&E BAY).  REMOVED AND REPLACED GOUGED STRAP IAW BOEING DRW 141N8220, SRM 51-40-05, 51-20-01-0G, SRM 51-40-02-0G.
